# SDR ANCF2011110700093

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 5,586 hours, 4,986 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT:  ECAM WARNING L/G LGCIU 1 FAULT.  CORRECTIVE ACTION:  IAW TSM 32-31-00-810-819 BITE TEST THE LGCIU1 AND 2 WERE ACCOMPLISHED TEST SATISFCTORY MCDU.  BUT SHOWS STATUS FAULT AND ECAM WARNING LGCIU1) IAW AMM 32-31-71-000-001 AND AMM 32-31-71-400-001 THE INTERCHANGE LGCIU1 WITH LGCIU2 STATUS MSG WAS ERASE.  NOW THE TEST WAS SATISFACTORY LGCIU1 P/N OFF-ON 664700500A4D S/N OFF 001LG125B; S/N ON 001LG12845LGCIU2 P/N OFF-ON 664700500A4D S/N OFF 001LG12845; S/N 001LG1258.
